MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO TRAK 21 MICROCATHETER 162CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO TRAK 21 MICROCATHETER 162CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 90338
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
This is the 5th of 6 reports.The subject device not returned.
 
Event or Problem Description
57 endovascular neurosurgeons, 78 interventional cardiologists, 6 interventional neurologists, 9 interventional neuroradiologists, and 36 interventional radiologists participated in the post-market clinical follow-up (pmcf) anonymous survey for subject trevo trak 21 microcatheter.The survey was conducted in (b)(6) and united states.During the survey mortality was reported.No other information is available about this event.
 
Additional Manufacturer Narrative
Although the dhr could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional testing could not be performed since the product was not returned as this complaint refers to a pmcf survey.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description
57 endovascular neurosurgeons, 78 interventional cardiologists, 6 interventional neurologists, 9 interventional neuroradiologists, and 36 interventional radiologists participated in the post-market clinical follow-up (pmcf) anonymous survey for subject trevo trak 21 microcatheter.The survey was conducted in australia, france, germany, italy, japan, spain, united kingdom and united states.During the survey mortality was reported.No other information is available about this event.

Brand Name
TREVO TRAK 21 MICROCATHETER 162CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12839011
Report Number3012931345-2021-00193
Device Sequence Number4950343
Product Code DQO
UDI-Device Identifier07613327313956
UDI-Public07613327313956
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90338
Device Catalogue Number90338
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer02/12/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown